How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Debra Your Own Question
Dr. Debra
Dr. Debra, Psychiatrist
Category: Mental Health
Satisfied Customers: 12
Experience:  27 Years of General Psychiatry
Type Your Mental Health Question Here...
Dr. Debra is online now
A new question is answered every 9 seconds

I was once on Abilify and Effexor together and I got the side

Resolved Question:

I was once on Abilify and Effexor together and I got the side effect of tremors and crawling skin feeling.

I have since been diagnosed Bipolar II

I want to try Abilify again since I am on different drugs ie. Wellbutrin, Zoloft, and Geodon.

Do you think I will just end up getting the same reaction or could that have been because of the combination with Effexor?
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr. Debra replied 7 years ago.

I think its likely you could get these, or other very unpleasant side effects with this new combination. This is because by combining Wellbutrin with Zoloft you are increasing the same neurotransmitters as you did with Effexor. But as always with psychopharmacology it can be difficult to predict side effects when trying new combinations of medicines. Under your doctor's supervision you may want to try adding Abilify if you aren't getting the results you want from your current regimen.

Dr. Debra and other Mental Health Specialists are ready to help you

Related Mental Health Questions